# SDR UATA202101073312

- Difficulty date: December 12, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N1331C
- Make and model: Casa C212CC
- Aircraft serial: 265
- Aircraft time: 14,985 hours, 10,393 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 21224152021
- Condition: Corroded
- Location: Zone 200
- Part time: 14,986 hours, 10,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION WAS FOUND ON THE RT FWD HORIZONTAL STABILIZER LOWER FWD ATTACH FITTING AROUND THE BUSHING HOLE.  THE AFFECTED ATTACH FITTING WAS REMOVED AND REPLACED WITH A NEW FITTING OF THE SAME P/N, UTILIZING THE SAME TYPE ATTACHING FASTENERS.  WORK CARRIED OUT, IAW CASA SB 212-53-52.
